# SDR FDEA201801150097

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 68,659 hours, 16,479 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE WHILE DESCENDING,  SELECTED ENGINE ANTI-ICE ON. RECEIVED A LEVEL 1 NR 2 ENGINE.   ANTI ICE DUCT FAILED MESSAGE. RETURNED TO DEPARTURE.   COMPLIED WITH FIM,  INSPECTED ANTI-ICE DUCT AND FOUND NO EVIDENCE OF LEAK.  CHECKED ANTI-ICE SENSOR RESISTANCE AND FOUND VALUE BELOW LIMITS.
